# SDR DALA1146800176

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 95,437 hours, 14,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEATS 37AB AND 37GF ARE INOPERATIVE.  FORWARD TO MCO/PLAC PER 33-51-03A.  BOS/457838
